# SDR CA000516006

- Difficulty date: April 3, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 6,804 hours
- Engine: Pwa PT6A28
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Part number: 1156100181
- Condition: Cracked
- Location: Torque Tube
- Part time: 82,080 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 1000 HOUR INSPECTION, NDT FOUND CRACK IN TAPER PIN ATTACH HOLE.  SUSPECT OVERTORQUING OF PIN.  NEW TORQUE ASSY. REPLACED.
